Skip to Main content Skip to Navigation
Journal articles

An Isogeometric Analysis Approach for the study of the gyrokinetic quasi-neutrality equation

Nicolas Crouseilles 1, 2, 3 Ahmed Ratnani 4, 1 Eric Sonnendrücker 4, 1 
1 CALVI - Scientific computation and visualization
IRMA - Institut de Recherche Mathématique Avancée, LSIIT - Laboratoire des Sciences de l'Image, de l'Informatique et de la Télédétection, Inria Nancy - Grand Est, IECL - Institut Élie Cartan de Lorraine
2 IPSO - Invariant Preserving SOlvers
IRMAR - Institut de Recherche Mathématique de Rennes, Inria Rennes – Bretagne Atlantique
Abstract : In this work, a new discretization scheme of the gyrokinetic quasi-neutrality equation is proposed. It is based on Isogeometric Analysis; the IGA which relies on NURBS functions, seems to accommodate arbitrary coordinates and the use of complicated computation domains. Moreover, arbitrary high order degree of basis functions can be used. Here, this approach is successfully tested on elliptic problems like the quasi-neutrality equation.
Document type :
Journal articles
Complete list of metadata

Cited literature [23 references]  Display  Hide  Download
Contributor : Nicolas Crouseilles Connect in order to contact the contributor
Submitted on : Saturday, April 9, 2011 - 2:48:42 PM
Last modification on : Friday, May 20, 2022 - 9:04:52 AM
Long-term archiving on: : Thursday, November 8, 2012 - 4:03:40 PM


Files produced by the author(s)



Nicolas Crouseilles, Ahmed Ratnani, Eric Sonnendrücker. An Isogeometric Analysis Approach for the study of the gyrokinetic quasi-neutrality equation. Journal of Computational Physics, Elsevier, 2012, 231 (2), pp.373-393. ⟨10.1016/⟩. ⟨inria-00584672⟩



Record views


Files downloads